# SDR CA090825004

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,476 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 350A21126220
- Condition: Cracked
- Location: Engine Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT UPPER REAR CORNER BRACKET UNDER THE ENG DECK FOUND CRACKED.
